Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A new method for computing toroidal harmonics

Author: Henry E. Fettis
Journal: Math. Comp. 24 (1970), 667-670
MSC: Primary 65.25
MathSciNet review: 0273786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method for computing Legendre functions of integer order and half-odd degree is presented. The method is based on the theory of quadratic transformation of the argument, and is a generalization of Gauss' or Landen's transformation for computing elliptic integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

PII: S 0025-5718(1970)0273786-6
Keywords: Legendre functions, toroidal harmonics, quadratic transformations
Article copyright: © Copyright 1970 American Mathematical Society